# SDR ASOA04247

- Difficulty date: March 28, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DORO FORWARD AND AFT HAND RAIL SUPPORT ARM ATTACH ANGLE SILL WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR FORWARD AND AFT HAND RAIL SUPPORT ARM ATTACH ANGLE SILL.  (M)
